# SDR QXEA2020090200273

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,539 hours, 45,886 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: 8Z10088001
- Part serial: 090526
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 124,055 hours, 126,342 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRPLANE REQUIRED MORE THAN 3/4 SCALE DEFLECTION OF THE LEFT AILERON TRIM.  DURING CRUISE AND DESCENT GOT MISTRIM MESSAGE ON PFD, RAN CHECKLIST. SPOILERS INDICATED NORMAL, KEPT SPEED AT AROUND 230 FOR BETTER CONTROL. DID NOT DECLARE EMERGENCY.  DESCENT AND LANDING NORMAL.  FUEL 1550 LEFT TANK 1690 RT TANK. REMOVED FROM SERVICE. NO HISTORY, NO FAULTS.  C/W Q400 FIM TASK 27-13-00-810-801 STEPS 1-4A(3)(A). ALL CHECKS, INSPECTIONS OPERATIONS TEST ARE GOOD.  NO MAINTENANCE PROCEDURE IS NECESSARY, DO THE CLOSE OUT. C/W GVI, DVI & TACTILE INSP OF THE FLAPS, AILERONS & ROLL SPOILERS. GVI OF AILERON CABLES IN THE EXPOSED AREAS ALONG WING REAR SPAR IS GOOD, NO DEFECTS NOTED. R & R AILERON/RUDDER CONTROL PANEL REF Q400 AMM TASK 27-13-16-00-801/400-801. ALL OPERATION CHECKS ARE GOOD. R & R OF PANEL WAS AS A PRECAUTIONARY MEASURE. FIM AGAIN SAYS DO THE CLOSE. NO FAULTS IN CDS AFTER ALL OPERATIONS TEST COMPLETED. COMPLETED F.O.M. CHECK. ENSURED FULL TRAVEL & PROPER DIRECTION. AIRCRAFT RETURNED TO SERVICE.
